Harmonic morphisms from the Grassmannians and their non-compact duals

Martin Svensson, Sigmundur Gudmundsson

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

In this paper we give a unified framework for the construction of complex valued harmonic morphisms from the real, complex and quaternionic Grassmannians and their non-compact duals. This gives a positive answer to the corresponding open existence problem in the real and quaternionic cases.
Original languageEnglish
JournalAnnals of Global Analysis and Geometry
Volume30
Issue number4
Pages (from-to)313-333
ISSN0232-704X
DOIs
Publication statusPublished - 2006
Externally publishedYes

Fingerprint

Harmonic Morphisms
Grassmannian
Framework

Cite this

@article{7107d24062ba11ddb1a1000ea68e967b,
title = "Harmonic morphisms from the Grassmannians and their non-compact duals",
abstract = "In this paper we give a unified framework for the construction of complex valued harmonic morphisms from the real, complex and quaternionic Grassmannians and their non-compact duals. This gives a positive answer to the corresponding open existence problem in the real and quaternionic cases.",
author = "Martin Svensson and Sigmundur Gudmundsson",
year = "2006",
doi = "10.1007/s10455-006-9029-5",
language = "English",
volume = "30",
pages = "313--333",
journal = "Annals of Global Analysis and Geometry",
issn = "0232-704X",
publisher = "Springer",
number = "4",

}

Harmonic morphisms from the Grassmannians and their non-compact duals. / Svensson, Martin; Gudmundsson, Sigmundur.

In: Annals of Global Analysis and Geometry, Vol. 30, No. 4, 2006, p. 313-333.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Harmonic morphisms from the Grassmannians and their non-compact duals

AU - Svensson, Martin

AU - Gudmundsson, Sigmundur

PY - 2006

Y1 - 2006

N2 - In this paper we give a unified framework for the construction of complex valued harmonic morphisms from the real, complex and quaternionic Grassmannians and their non-compact duals. This gives a positive answer to the corresponding open existence problem in the real and quaternionic cases.

AB - In this paper we give a unified framework for the construction of complex valued harmonic morphisms from the real, complex and quaternionic Grassmannians and their non-compact duals. This gives a positive answer to the corresponding open existence problem in the real and quaternionic cases.

U2 - 10.1007/s10455-006-9029-5

DO - 10.1007/s10455-006-9029-5

M3 - Journal article

VL - 30

SP - 313

EP - 333

JO - Annals of Global Analysis and Geometry

JF - Annals of Global Analysis and Geometry

SN - 0232-704X

IS - 4

ER -